my baby is one yr and 9 mnth. he was given typhoid vaccine by doctor. now he has got high temp fever and coughy stool. I consulted doctor he gave medicine. but yet his fever is not low.. after medicine fever gets down and after sumtimes again got high fever. stool is also like coughy.. he desnt take milk or any eatables. whenever I feed anything he vomits even medicine also vomits.. what to do.. pls guide me?

Created by
Updated on Aug 04, 2017

health Corner

Answer:
Post vaccination fever is normal. Don't worry. For medication to show effects, its necessary that he takes the proper course of it Don't give medications with food or too much water. Give food or any eatables after 30min of giving medication. Give shakes, soups, yogurt, smoothies, dal.. No matter if he takes in small quantities. If diarrhoea doesn't stop, review with your paediatrician.

Login or Signup to see Expert's complete response

Also Read

hi my son 3 years. has got fewer. if I put medi..

Hi Supreetha, It could be viral. It will take 5-7..

Hello Doctor, my daughter 4yrs 4months whenever h..

Hi Ananya Datta Gupta, I understand your concern...

my 1 year baby is suffering from typhoid... he is..

Hi Shelly Ribhav Arya, It takes around 10-14 days..

my baby has got fever 102'f ,I consulted pedeatri..

Hi Sunitha, I understand your concern, how many d..

my baby is five months old now... he had fever col..

Hi Janakidevi Suppuraj, Kindly review with your p..

+ Ask an expert
Varsha Karnad
Proparent
Featured content of the day

Parentoon of the day

Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}